Alert archive / Ohio / Frost Advisories in 2016

Frost Advisory 5, NWS Wilmington, OH

May 15, 201632 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana

NWS Wilmington, OH issued this frost advisory at May 15, 2016, 10:40 AM EDT for 32 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana. It took effect at May 16, 2016, 12:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 15, 2016, 10:40 AM EDT (14:40 UTC)
In effect from
May 16, 2016, 12:00 AM EDT
Expired
May 16, 2016, 8:43 AM EDT
In force
9 hr
Issued by
NWS Wilmington, OH
All 52 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 14:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.7 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
944 m above ground
0-6 km bulk shear
88 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

023 
WWUS71 KILN 151440
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1040 AM EDT SUN MAY 15 2016

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-152245-
/O.NEW.KILN.FR.Y.0005.160516T0600Z-160516T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
WEST COLLEGE CORNER...BROOKVILLE...BATESVILLE...MILAN...
VERSAILLES...LAWRENCEBURG...AURORA...RISING SUN...VEVAY...
CARROLLTON...WARSAW...FLORENCE...BURLINGTON...OAKBROOK...
COVINGTON...ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH...
BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...
VANCEBURG...TOLLESBORO...KENTON...ADA...CELINA...COLDWATER...
WAPAKONETA...ST. MARYS...GREENVILLE...SIDNEY...BELLEFONTAINE...
MARYSVILLE...DELAWARE...TROY...PIQUA...TIPP CITY...URBANA...
SPRINGFIELD...LONDON...WEST JEFFERSON...PLAIN CITY...COLUMBUS...
NEWARK...EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK...
FAIRBORN...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...PICKERINGTON...HAMILTON...MIDDLETOWN...FAIRFIELD...
OXFORD...MASON...LEBANON...SPRINGBORO...WILMINGTON...
BLANCHESTER...CHILLICOTHE...LOGAN...CINCINNATI...MILFORD...
GEORGETOWN...MOUNT ORAB...HILLSBORO...GREENFIELD...WEST UNION...
PEEBLES...WAVERLY...PIKETON...PORTSMOUTH...WHEELERSBURG
1040 AM EDT SUN MAY 15 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY.

* TEMPERATURES...TEMPERATURES WILL FALL INTO THE LOWER TO MID 30S
  BY MONDAY MORNING. AREAS OF FROST ARE LIKELY.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
4 follow-up statements
459 
WWUS71 KILN 151944
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
344 PM EDT SUN MAY 15 2016

KYZ100-OHZ026-044>046-052>056-062>065-072>074-080>082-088-160345-
/O.UPG.KILN.FR.Y.0005.160516T0600Z-160516T1300Z/
/O.NEW.KILN.FZ.W.0010.160516T0400Z-160516T1400Z/
LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON-
ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...VANCEBURG...TOLLESBORO...KENTON...ADA...
BELLEFONTAINE...MARYSVILLE...DELAWARE...URBANA...SPRINGFIELD...
LONDON...WEST JEFFERSON...PLAIN CITY...COLUMBUS...NEWARK...
BEAVERCREEK...FAIRBORN...XENIA...WASHINGTON COURT HOUSE...
CIRCLEVILLE...LANCASTER...PICKERINGTON...WILMINGTON...
BLANCHESTER...CHILLICOTHE...LOGAN...HILLSBORO...GREENFIELD...
WEST UNION...PEEBLES...WAVERLY...PIKETON...PORTSMOUTH...
WHEELERSBURG
344 PM EDT SUN MAY 15 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
MONDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT.

* TEMPERATURES...WILL FALL INTO THE LOWER 30S BY EARLY MONDAY
  MORNING. WIDESPREAD FROST IS EXPECTED.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER, A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT, ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE
TO THE WARNED AREA.

&&

$$

INZ050-058-059-066-073>075-080-KYZ089>099-OHZ034-035-042-043-051-
060-061-070-071-077>079-160345-
/O.EXT.KILN.FR.Y.0005.160516T0400Z-160516T1400Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-MERCER-AUGLAIZE-DARKE-SHELBY-
MIAMI-PREBLE-MONTGOMERY-BUTLER-WARREN-HAMILTON-CLERMONT-BROWN-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
WEST COLLEGE CORNER...BROOKVILLE...BATESVILLE...MILAN...
VERSAILLES...LAWRENCEBURG...AURORA...RISING SUN...VEVAY...
CARROLLTON...WARSAW...FLORENCE...BURLINGTON...OAKBROOK...
COVINGTON...ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH...
BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...
CELINA...COLDWATER...WAPAKONETA...ST. MARYS...GREENVILLE...
SIDNEY...TROY...PIQUA...TIPP CITY...EATON...CAMDEN...DAYTON...
KETTERING...HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD...MASON...
LEBANON...SPRINGBORO...CINCINNATI...MILFORD...GEORGETOWN...
MOUNT ORAB
344 PM EDT SUN MAY 15 2016

...FROST ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
EDT MONDAY...

* TEMPERATURES...WILL FALL INTO THE MIDDLE 30S BY EARLY MONDAY
  MORNING.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
984 
WWUS71 KILN 160053
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
853 PM EDT SUN MAY 15 2016

KYZ100-OHZ026-044>046-052>056-062>065-072>074-080>082-088-161000-
/O.CON.KILN.FZ.W.0010.160516T0400Z-160516T1400Z/
LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON-
ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...VANCEBURG...TOLLESBORO...KENTON...ADA...
BELLEFONTAINE...MARYSVILLE...DELAWARE...URBANA...SPRINGFIELD...
LONDON...WEST JEFFERSON...PLAIN CITY...COLUMBUS...NEWARK...
BEAVERCREEK...FAIRBORN...XENIA...WASHINGTON COURT HOUSE...
CIRCLEVILLE...LANCASTER...PICKERINGTON...WILMINGTON...
BLANCHESTER...CHILLICOTHE...LOGAN...HILLSBORO...GREENFIELD...
WEST UNION...PEEBLES...WAVERLY...PIKETON...PORTSMOUTH...
WHEELERSBURG
853 PM EDT SUN MAY 15 2016

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM EDT MONDAY...

* TEMPERATURES...TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOW 30S
  BY EARLY MONDAY MORNING. WIDESPREAD FROST IS EXPECTED.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER... A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT... ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

INZ050-058-059-066-073>075-080-KYZ089>099-OHZ034-035-042-043-051-
060-061-070-071-077>079-161000-
/O.CON.KILN.FR.Y.0005.160516T0400Z-160516T1400Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-MERCER-AUGLAIZE-DARKE-SHELBY-
MIAMI-PREBLE-MONTGOMERY-BUTLER-WARREN-HAMILTON-CLERMONT-BROWN-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
WEST COLLEGE CORNER...BROOKVILLE...BATESVILLE...MILAN...
VERSAILLES...LAWRENCEBURG...AURORA...RISING SUN...VEVAY...
CARROLLTON...WARSAW...FLORENCE...BURLINGTON...OAKBROOK...
COVINGTON...ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH...
BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...
CELINA...COLDWATER...WAPAKONETA...ST. MARYS...GREENVILLE...
SIDNEY...TROY...PIQUA...TIPP CITY...EATON...CAMDEN...DAYTON...
KETTERING...HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD...MASON...
LEBANON...SPRINGBORO...CINCINNATI...MILFORD...GEORGETOWN...
MOUNT ORAB
853 PM EDT SUN MAY 15 2016

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM EDT MONDAY...

* TEMPERATURES...TEMPERATURES WILL FALL INTO THE LOW TO MID 30S BY
  EARLY MONDAY MORNING. AREAS OF FROST ARE EXPECTED.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
891 
WWUS71 KILN 160734
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
334 AM EDT MON MAY 16 2016

KYZ100-OHZ026-044>046-052>056-062>065-072>074-080>082-088-161400-
/O.CON.KILN.FZ.W.0010.000000T0000Z-160516T1400Z/
LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON-
ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...VANCEBURG...TOLLESBORO...KENTON...ADA...
BELLEFONTAINE...MARYSVILLE...DELAWARE...URBANA...SPRINGFIELD...
LONDON...WEST JEFFERSON...PLAIN CITY...COLUMBUS...NEWARK...
BEAVERCREEK...FAIRBORN...XENIA...WASHINGTON COURT HOUSE...
CIRCLEVILLE...LANCASTER...PICKERINGTON...WILMINGTON...
BLANCHESTER...CHILLICOTHE...LOGAN...HILLSBORO...GREENFIELD...
WEST UNION...PEEBLES...WAVERLY...PIKETON...PORTSMOUTH...
WHEELERSBURG
334 AM EDT MON MAY 16 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* TEMPERATURES...TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOW
  30S EARLY THIS MORNING. WIDESPREAD FROST IS EXPECTED.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER... A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT... ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

INZ050-058-059-066-073>075-080-KYZ089>099-OHZ034-035-042-043-051-
060-061-070-071-077>079-161400-
/O.CON.KILN.FR.Y.0005.000000T0000Z-160516T1400Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-MERCER-AUGLAIZE-DARKE-SHELBY-
MIAMI-PREBLE-MONTGOMERY-BUTLER-WARREN-HAMILTON-CLERMONT-BROWN-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
WEST COLLEGE CORNER...BROOKVILLE...BATESVILLE...MILAN...
VERSAILLES...LAWRENCEBURG...AURORA...RISING SUN...VEVAY...
CARROLLTON...WARSAW...FLORENCE...BURLINGTON...OAKBROOK...
COVINGTON...ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH...
BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...
CELINA...COLDWATER...WAPAKONETA...ST. MARYS...GREENVILLE...
SIDNEY...TROY...PIQUA...TIPP CITY...EATON...CAMDEN...DAYTON...
KETTERING...HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD...MASON...
LEBANON...SPRINGBORO...CINCINNATI...MILFORD...GEORGETOWN...
MOUNT ORAB
334 AM EDT MON MAY 16 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* TEMPERATURES...TEMPERATURES WILL FALL INTO THE LOW TO MID 30S
  EARLY THIS MORNING. AREAS OF FROST ARE EXPECTED.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
927 
WWUS71 KILN 161243
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
843 AM EDT MON MAY 16 2016

KYZ100-OHZ026-044>046-052>056-062>065-072>074-080>082-088-161345-
/O.CAN.KILN.FZ.W.0010.000000T0000Z-160516T1400Z/
LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON-
ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...VANCEBURG...TOLLESBORO...KENTON...ADA...
BELLEFONTAINE...MARYSVILLE...DELAWARE...URBANA...SPRINGFIELD...
LONDON...WEST JEFFERSON...PLAIN CITY...COLUMBUS...NEWARK...
BEAVERCREEK...FAIRBORN...XENIA...WASHINGTON COURT HOUSE...
CIRCLEVILLE...LANCASTER...PICKERINGTON...WILMINGTON...
BLANCHESTER...CHILLICOTHE...LOGAN...HILLSBORO...GREENFIELD...
WEST UNION...PEEBLES...WAVERLY...PIKETON...PORTSMOUTH...
WHEELERSBURG
843 AM EDT MON MAY 16 2016

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE
FREEZE WARNING.

DUE TO SUNNY SKIES TEMPERATURES HAVE RISEN ABOVE FREEZING THIS
MORNING. THEREFORE THE FREEZE WARNING HAS BEEN CANCELLED.

$$

INZ050-058-059-066-073>075-080-KYZ089>099-OHZ034-035-042-043-051-
060-061-070-071-077>079-161345-
/O.CAN.KILN.FR.Y.0005.000000T0000Z-160516T1400Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-MERCER-AUGLAIZE-DARKE-SHELBY-
MIAMI-PREBLE-MONTGOMERY-BUTLER-WARREN-HAMILTON-CLERMONT-BROWN-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
WEST COLLEGE CORNER...BROOKVILLE...BATESVILLE...MILAN...
VERSAILLES...LAWRENCEBURG...AURORA...RISING SUN...VEVAY...
CARROLLTON...WARSAW...FLORENCE...BURLINGTON...OAKBROOK...
COVINGTON...ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH...
BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...
CELINA...COLDWATER...WAPAKONETA...ST. MARYS...GREENVILLE...
SIDNEY...TROY...PIQUA...TIPP CITY...EATON...CAMDEN...DAYTON...
KETTERING...HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD...MASON...
LEBANON...SPRINGBORO...CINCINNATI...MILFORD...GEORGETOWN...
MOUNT ORAB
843 AM EDT MON MAY 16 2016

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE
FROST ADVISORY.

SUNNY SKIES AND WARMING TEMPERATURES ARE HELPING ANY FROST THAT
FORMED TO EVAPORATE. THEREFORE THE FROST ADVISORY HAS BEEN
CANCELLED.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this frost advisory went out at May 15, 6:43 AM EDT, 3 hours 57 minutes earlier.

Area forecast discussion, May 15, 6:43 AM EDT, 3 hours 57 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
643 AM EDT SUN MAY 15 2016

.SYNOPSIS...
An unseasonably cold airmass will remain over the region today,
while an upper level trough sits over the Great Lakes. a weak
disturbance rotating around this trough may lead to a few
lingering rain showers. Surface high pressure will being to build
into the area, allowing for dry conditions later today into
tonight. An area of low pressure will bring the next round of rain
to the Ohio Valley Monday night into Tuesday. Temperatures will
begin to moderate closer to normal values through the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
elongated upper level trof has settled into the great lakes. a
short wave trof rotating around this feature will pivot thru the
region this morning. this will allow clouds to hang on and will lkly
result in a few lingering showers over the ne durg the morning.
radar mosaic continues to show widely scattered showers over the
north and northeast counties. have held onto a slight chc pop thru
the morning over the ne. clouds hanging on and winds staying up
has mitigated frost development, so have dropped mention from
grids.

as sfc high pressure noses in from the west, skies will slowly
give way to increasing sunshine this aftn. temperatures will be
around 15 to 18 degrees below normal, with highs ranging from the
lower 50s north to the upper 50s south.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
as axis of upper level trof shifts east a second trof will develop
south into the great lakes late sunday night into early next
week. in the interim, northwest flow will prevail tonight into
monday. sfc high pressure will build se becoming centered just se
of the region by monday morning. lingering clouds will give way to
clearing this evening with some increase in high level clouds late
tonight.

mostly clear skies and a cool dry airmass, tonight lows will
again be in the mid to upper 30s, coldest across parts of central
Ohio. have continued mention for frost over the ne counties
tonight.

flow backs more westerly monday with weak isentropic lift
developing. airmass is dry and only expect an increase in waa durg
the aftn. highs monday will warm some but still remain 8 to 10
degrees below normal, generally in the lower and middle 60s.

Clouds will continue to increase from the southwest and thicken
Monday evening. Rain shower chances will increase toward 06z.
Showers become likely Monday night across the south where best
forcing and moisture will exist.

likely pops to continue acrs the south tuesday as wave of low
pressure tracks acrs the tn vly. there will be drier air
advecting acrs the far north as high pressure builds into the
great lakes. this will result in a good stratification of pops
with chances acrs the northwest diminishing to only a slight
chance. expect highs on tuesday, generally in the lower 60s.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
High pressure will build into the Great Lakes Wednesday and
Thursday. Temperatures will moderate but still remain a bit below
normal. Slow moving short wave will move into the region late in
the week. This will result in a surface low moving in from the
southwest on Saturday. More showers will accompany this system but
it appears that temperatures will be near normal.

&&

.AVIATION /10Z SUNDAY THROUGH THURSDAY/...
VFR will continue as high pressure becomes centered over Kentucky.
Mid level cloud deck is dissipating as drier air works in from
the west. Skies are forecast to become mainly clear by afternoon
and then remain so through the end of the 24 hour TAF period.
Winds will be out of the west to northwest, with gusts over 20
knots during the afternoon. CVG will see increasing mid level
clouds and light south winds after 12z Monday ahead of a front
developing to the west.

OUTLOOK...MVFR ceilings and visibilities possible Monday night
through Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...
AVIATION...Coniglio
Hazardous weather outlook, May 15, 5:58 AM EDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
558 AM EDT SUN MAY 15 2016

KYZ100-OHZ026-045-046-054>056-063>065-073-074-080>082-088-161000-
LEWIS-HARDIN-UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING-
FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-
SCIOTO-
558 AM EDT SUN MAY 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

TEMPERATURES WILL DROP INTO THE MID TO UPPER 30S TONIGHT. PATCHY
FROST WILL BE POSSIBLE IN LOW LYING SHELTERED AREAS...ESPECIALLY
ACROSS CENTRAL OHIO WHERE LOW TEMPERATURES WILL BE COLDEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073>075-080-KYZ089>099-OHZ034-035-042>044-051>053-
060>062-070>072-077>079-161000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-
HAMILTON-CLERMONT-BROWN-
558 AM EDT SUN MAY 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...SOUTHWEST OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 3:44 PM EDTFreeze WarningILNAdams, Champaign, Clark, Clinton, Delaware, Fairfield and 14 more17 hr

Nearby

Frost Advisories in Ohio, 2016Frost Advisories in Kentucky, 2016Frost Advisories in Indiana, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.